# SDR ASAA2017070921320

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,391 hours, 5,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3439
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 32,798 hours, 9,897 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE N1 TARGET DIFFERENCES.  ACFT  GROUNDED.   ACCOMPLISHED FIM 34-61TASK 839.  NO DEFECTS NOTED.  REPLACED LEFT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01. OPS CHECKED GOOD.   LEAK  CHECKED GOOD.
